# SDR SWAA2024100745158

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 42,022 hours, 25,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN BROKE<[01] REPLACED MID CABIN OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-01. OPS GOOD.
